X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (2287) 2287
Publication (221) 221
Book Review (54) 54
Dissertation (6) 6
Conference Proceeding (5) 5
Magazine Article (2) 2
Book Chapter (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
humans (1943) 1943
torsades de pointes - chemically induced (1436) 1436
female (1040) 1040
long qt syndrome - chemically induced (969) 969
male (869) 869
index medicus (807) 807
electrocardiography (769) 769
pharmacology & pharmacy (649) 649
animals (631) 631
middle aged (517) 517
torsade-de-pointes (490) 490
cardiac & cardiovascular systems (485) 485
risk factors (481) 481
adult (467) 467
torsades-de-pointes (459) 459
aged (446) 446
arrhythmias, cardiac - chemically induced (423) 423
arrhythmia (420) 420
torsade de pointes (386) 386
torsades de pointes - physiopathology (378) 378
torsades de pointes (357) 357
electrocardiography - drug effects (356) 356
anti-arrhythmia agents - adverse effects (330) 330
prolongation (307) 307
long qt syndrome - physiopathology (293) 293
dose-response relationship, drug (280) 280
long qt syndrome (268) 268
drugs (260) 260
qt interval (251) 251
antipsychotic agents - adverse effects (238) 238
action potentials - drug effects (217) 217
heart rate - drug effects (200) 200
torsades de pointes - diagnosis (200) 200
risk (199) 199
drug interactions (193) 193
drug-related side effects and adverse reactions (190) 190
qt prolongation (188) 188
toxicology (188) 188
medicine, general & internal (183) 183
repolarization (182) 182
aged, 80 and over (177) 177
dogs (176) 176
interval (168) 168
arrhythmias (166) 166
cardiac arrhythmia (164) 164
long-qt syndrome (162) 162
interval prolongation (161) 161
rabbits (156) 156
risk assessment (156) 156
heart (151) 151
de-pointes (149) 149
heart conduction system - drug effects (147) 147
electrocardiogram (146) 146
long qt syndrome - diagnosis (146) 146
arrhythmias, cardiac - physiopathology (142) 142
psychiatry (140) 140
adolescent (136) 136
early afterdepolarizations (131) 131
time factors (128) 128
methadone - adverse effects (127) 127
anti-bacterial agents - adverse effects (126) 126
anti-arrhythmia agents - therapeutic use (125) 125
analysis (124) 124
qt interval prolongation (124) 124
anti-arrhythmia agents - pharmacology (121) 121
electrophysiology (121) 121
heart - drug effects (118) 118
safety (118) 118
proarrhythmia (117) 117
disease models, animal (116) 116
herg (114) 114
drug therapy (111) 111
tachycardia, ventricular - chemically induced (108) 108
retrospective studies (105) 105
terfenadine (104) 104
therapy (102) 102
sudden cardiac death (98) 98
research (97) 97
in vitro techniques (96) 96
long qt syndrome - genetics (94) 94
medicine & public health (94) 94
abridged index medicus (93) 93
tachycardia (93) 93
heart conduction system - physiopathology (91) 91
amiodarone - adverse effects (90) 90
torsades de pointes - prevention & control (86) 86
ventricular-tachycardia (86) 86
young adult (86) 86
methadone (85) 85
pharmacology/toxicology (85) 85
torsades de pointes - epidemiology (85) 85
erg1 potassium channel (84) 84
sotalol - adverse effects (84) 84
anti-arrhythmia agents - administration & dosage (83) 83
cardiac repolarization (82) 82
pharmacology (82) 82
cardiovascular (81) 81
amiodarone (80) 80
antipsychotic agents - therapeutic use (80) 80
atrial fibrillation - drug therapy (80) 80
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (2118) 2118
German (39) 39
French (33) 33
Japanese (25) 25
Spanish (14) 14
Italian (13) 13
Danish (9) 9
Norwegian (7) 7
Dutch (5) 5
Polish (5) 5
Swedish (5) 5
Chinese (4) 4
Hungarian (4) 4
Finnish (3) 3
Russian (3) 3
Czech (2) 2
Croatian (1) 1
Hebrew (1) 1
Lithuanian (1) 1
Romanian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Clinical Pharmacology & Therapeutics, ISSN 0009-9236, 10/2016, Volume 100, Issue 4, pp. 371 - 379
The ventricular arrhythmia Torsades de Pointes (TdP) is a common form of drug‐induced cardiotoxicity, but prediction of this arrhythmia remains an unresolved... 
Algorithms | Machine Learning | Humans | Risk Factors | Torsades de Pointes - chemically induced | Usage | Arrhythmia | Drug therapy | Torsade de pointes | Machine learning | Index Medicus | Abridged Index Medicus
Journal Article
Journal Article
The New England Journal of Medicine, ISSN 0028-4793, 03/2004, Volume 350, Issue 10, pp. 1013 - 1022
Journal Article
Journal Article
Journal Article
Journal Article